# SDR IXXA060148S

- Difficulty date: June 16, 2004
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Worn
- Location: Zone 600
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND NUMBER 3 PYLON FOOTSTOOL ACCESS PANEL HAS SEVERAL AREAS WITH DEEP FRETTING WEAR.  FABRICATED NEW FOOTSTOOL ACCESS PANEL, LOCATED, DRILLED, TRIMMED, DEBURRED, TREATED, AND PRIMED NEW FOOTSTOOL ACCESS PANEL IAW DC8 SRM 53-2-0, 51-1-21, AND 51-1-8.
